# SDR FDEA201002110397

- Difficulty date: February 11, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420282
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE EXTERNAL SKIN REPAIR BS 360, STR 17L, DIM: 25 1/2 X 20 IAW EO 7-5100-7-5005, PT1.  REMOVED PREVIOUS REPAIR DOUBLER, HFEC AND AND UT INSP IAW NDTM 51-00-00 AND FOUND SKIN GOUGED, CUT OUT DAMAGED AREA IAW SRM 51-10-1, HFEC INSPECTED.  CUTOUT AND HOLES WITH NO DEFECTS NOTED IAW NDTM 51-00-00, FABRICATED SKIN USING 2024T-3 .050 30" X 44" PO NR 2907450 AND FILLER USING 2024T-3 .032 30" X 44" PO NR 9007927 AND SPLICE USING 2024T-3 .063 8.5" X 44" PO NR 9009208 IAW SRM 53-30-3 FIG 12, FABICATED DOUBLER USING 2024T-3 .080 28.75" X 27.25" PO NR 9008686 AND 2 EACH FILLERS USING 2024T-  3 .071 10" X 7.75" PO NR 9008655, 1 FILLER 1" ROUND USING 2024T-3 .071 PO NR 9008655 AND INSTALLED ALL PARTS IAW EA 7-5330-135528.
